# SDR HNAA2020072000215

- Difficulty date: June 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 47,012 hours, 43,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Frm 81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   FRAME 81 WAS CHAFED THROUGH AT THE 6 O'CLOCK POSITION.  R & R THE LOWER SECTION OF THE FRAME IAW SRM 51-40-02.
